Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ranibizumab

Retinal pigment epithelial tear following intravitreal administration in an elderly patient: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Apte RS.Retinal pigment epithelial tear after intravitreal ranibizumab for subfoveal CNV secondary to AMD. International Ophthalmology 27: 59-61, No. 1, Feb 2007 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Ranibizumab. React. Wkly. 1152, 22 (2007). https://doi.org/10.2165/00128415-200711520-00069

    Download citation

    Keywords

    • Vascular Endothelial Growth Factor
    • Visual Acuity
    • Fluorescein
    • Optical Coherence Tomography
    • Disease Process